# SDR SIMA200700317

- Difficulty date: January 2, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 16,519 hours, 16,537 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS MULTIPLE FUNCTIONAL DISPLAY FLICKERED AND FOLLOWED BY ELECTRICAL SMELL.
